# SDR NWAA084603216

- Difficulty date: October 12, 2008
- Submitted: October 31, 2008
- Operation: Air carrier
- Aircraft: N316US
- Make and model: Airbus A320-211
- Aircraft serial: 192
- Aircraft time: 53,685 hours, 23,985 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GREEN RESERVOIR LO LEVEL OCCURRED IN CRUISE.  COMPLIED WITH COM, LG GRAVITY EXTENDED PRIOR TO LANDING.  ACFT LANDED UNEVENTFULLY AND WAS TOWED TO GATE.  REPLACED NR 1 ENGINE DRIVEN HYDRAULIC PUMP.  CHECKS OK.
